# SDR ZW0A0108701

- Difficulty date: September 14, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 17,361 hours, 2,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005
- Location: Row 11 Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT CABIN ROW 11, RH SIDE OF AIRCRAFT.  REPLACED THE FUSE ON BATTERY CHARGER. CHECK-C 10-25-00 LAX.  --CLOSED--
